# SDR AALA980159

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Lt Aft Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EZE - FLT 998 - DURING CLIMB-OUT, APPROACHING LEVEL OFF AT FL410, LT AFT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH EICAS MSG.  APPROX 30 SECONDS LATER LT FWD FUEL BOOST PUMP LOW PRESS LIGHT ILLUMINATED WITH EICAS MSG L FUEL SYS PRESS.  OPENED FUEL CROSSFEED VALVE.  LEFT FWD AND AFT FUEL BOOST PUMP LOW PRESS LIGHTS EXTINGUISHED AFTER ABOUT 1 MIN FUEL X-FEED VALVE LEFT IN OPEN POSITION.  REMOVED FUEL FROM TANKS.  OPENED ACCESS PANELS AND INSPECTED FUEL TANK LINES FOR OBSTRUCTIONS NO DISCREPANCIES.  REPLACED LEFT AFT AND FWD FUEL BOOST PUMPS PER MM.  REPLACED LEFT AFT AND FWD FUEL BOOST PUMPS PRESSURE SW PER MM.  REFILLED TANKS AND CHECKED FOR LEAKS, NO LEAKS DETECTED.  (M)
